Title: Dimensionality reduction for higher-order tensors: algorithms and applications
Authors: Ishteva, Mariya ×
De Lathauwer, Lieven
Absil, P.-A
Van Huffel, Sabine #
Issue Date: 2008
Publisher: Academic Publications
Series Title: International Journal of Pure and Applied Mathematics vol:42 issue:3 pages:337-343
Description: \emph{International Journal of Pure and Applied Mathematics}, vol. 42, no. 3, Mar. 2008
ISSN: 1311-8080
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
Faculty of Science, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.